# SDR KBM2006F00021

- Difficulty date: December 7, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 9,060 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Location: Atc
- Part time: 346 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC SAID TRANSPONDER NOT WORKING, REMOVED AND REPLACED.  (K)
